# SDR ASAA0280065

- Difficulty date: March 7, 2002
- Submitted: April 24, 2002
- Operation: Air carrier
- Aircraft: N969AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53063
- System (JASC): 5610 · Flight Compartment Windows
- Part: Pin
- Condition: Missing
- Location: Window
- Part time: 35,538 hours, 17,584 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - DURING PREFLIGHT CHECK, THE CAPTAINS SLIDING CLEARVIEW WINDOW COULD NOT BE OPENED.  REINSTALLED PIN IN WINDOW HINGE LINKAGE.  WINDOW THEN OPERATED PROPERLY.  (M)
